# SDR CA151015015

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 36A
- Aircraft time: 23,344 hours
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Failed
- Part time: 23,324 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT LT ENGINE HAD NO RESPONSE TO POWER LEVER MOVEMENT.  FLIGHT CREW QUICKLY REALIZED THAT THE LT ENGINE WAS UNRESPONSIVE AND STUCK AT HIGH POWER SETTING.  POWER LEVER WOULD MOVE FREELY BUT WITH NO RESPONSE TO ENGINE.  CREW THEN RETURNED AFTER DUMPING FUEL FOR LANDING.  ON APPROACH THE LT ENGINE WAS SHUTDOWN IN FLIGHT IN ORDER TO SLOW THE AC DOWN.  ENGINE SHUTDOWN WAS ACCOMPLISHED VIA THE FIRE SHUTOFF HANDLE, VALVES AS POWER LEVER WAS UNRESPONSIVE.  ON THE GROUND IT WAS DISCOVERED THAT THE ATTACHMENT FROM THE THROTTLE CABLE, TELEFLEX TO THE POWER CONTROL BOX HAS FAILED.  THE CONNECTION, TUBE FOR THE CABLE, IS THREADED INTO THE CONTROL BOX VIA A-NUT AND A FLARE ON THE TUBE.  THIS FLARE IS SIMPLY A LARGER TUBE WHICH LOOKS TO BE WELDED TO THE TUBE.  THIS WELD BROKE FREE WHICH ENABLED THE TELEFLEX CASING TO PULL AWAY FROM THE THROTTLE BOX.  UNFORTUNEATLEY WE DO NOT HAVE A PN FOR THIS SPECIFIC JOINT THAT BROKE, DOES NOT HAVE ANY REF DWGS FOR THIS ASSY YET. THEY ARE CURRENTLY LOOKING FOR THIS.
